# SDR N6WA2021072601

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10109
- Aircraft time: 41,244 hours, 30,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Bs 280-333 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED @ FS280-FS333.R&R STRINGER 25R IAW CRJ700 SRM 51-42-06
